MathSciNet Relay Station
MathSciNet bibliographic data
MR2073912 11Y60 (11F11 33C05 33C20)
Chan, Heng Huat; Chan, Song Heng; Liu, Zhiguo Domb's numbers and Ramanujan-Sato type series for $1/\pi$. Adv. Math. 186 (2004), no. 2, 396–410.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement